umu.sePublications
Change search
Refine search result
1 - 12 of 12
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Rows per page
  • 5
  • 10
  • 20
  • 50
  • 100
  • 250
Sort
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
  • Standard (Relevance)
  • Author A-Ö
  • Author Ö-A
  • Title A-Ö
  • Title Ö-A
  • Publication type A-Ö
  • Publication type Ö-A
  • Issued (Oldest first)
  • Issued (Newest first)
  • Created (Oldest first)
  • Created (Newest first)
  • Last updated (Oldest first)
  • Last updated (Newest first)
  • Disputation date (earliest first)
  • Disputation date (latest first)
Select
The maximal number of hits you can export is 250. When you want to export more records please use the 'Create feeds' function.
  • 1.
    Bengtson, Berit
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    An ordering of measures induced by plurisubharmonic functions2017In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 119, no 3, p. 221-237Article in journal (Refereed)
    Abstract [en]

    We study an ordering of measures induced by plurisubharmonic functions. This ordering arises naturally in connection with problems related to negative plurisubharmonic functions. We study maximality with respect to the ordering and a related notion of minimality for certain plurisubharmonic functions. The ordering is then applied to the problem of weak*-convergence of measures, in particular Monge Ampere measures.

  • 2.
    Carlsson, Linus
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    Spectrum of certain Banach algebras and $\overline\partial$-problems2007In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 90, no 1, p. 51-58Article in journal (Refereed)
  • 3.
    Carlsson, Linus
    et al.
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    Cegrell, Urban
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    Fällström, Anders
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    Spectrum of certain Banach algebras and ∂-problems2007In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 90, no 1, p. 51-58Article in journal (Refereed)
  • 4.
    Cegrell, Urban
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    A general Dirichlet problem for the complex Monge-Ampère operator2008In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 94, no 2, p. 131-147Article in journal (Refereed)
  • 5.
    Cegrell, Urban
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Potentials with respect to the pluricomplex Green function2012In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 106, p. 107-111Article in journal (Refereed)
    Abstract [en]

    For μ a positive measure, we estimate the pluricomplex potential of μ, Pμ(x)=∫Ωg(x,y)dμ(y), where g(x,y) is the pluricomplex Green function (relative to Ω) with pole at y.

  • 6.
    Cegrell, Urban
    et al.
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    Kemppe, Berit
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    Monge-Ampère boundary measures2009In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 96, no 2, p. 175-196Article in journal (Refereed)
    Abstract [en]

    We study swept-out Monge–Ampère measures of plurisubharmonic functions and boundary values related to those measures.

  • 7. Czyż, Rafal
    et al.
    Hed, Lisa
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Persson, Håkan
    Plurisubharmonic functions on compact sets2012In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 106, p. 133-144Article in journal (Refereed)
    Abstract [en]

    Poletsky has introduced a notion of plurisubharmonicity for functions defined on compact sets in Cn. We show that these functions can be completely characterized in terms of monotone convergence of plurisubharmonic functions defined on neighborhoods of the compact.

  • 8.
    Sjödin, Tord
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    On ordinary differentiability of Bessel potentials1984In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 44, no 3, p. 325-352Article in journal (Refereed)
  • 9.
    Xing, Yang
    Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
    A decomposition of complex Monge-Ampère measures2007In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 92, no 2, p. 191-195Article in journal (Refereed)
  • 10.
    Åhag, Per
    et al.
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Czyz, Rafal
    Continuous pluriharmonic boundary values2007In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 91, p. 99-117Article in journal (Refereed)
  • 11.
    Åhag, Per
    et al.
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Czyz, Rafal
    On the Dirichlet problem in the Cegrell classes2004In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 84, p. 273-279Article in journal (Refereed)
  • 12.
    Åhag, Per
    et al.
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Czyz, Rafal
    Persson, Leif
    Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
    Radially symmetric plurisubharmonic functions2012In: Annales Polonici Mathematici, ISSN 0066-2216, E-ISSN 1730-6272, Vol. 106, p. 1-17Article in journal (Refereed)
    Abstract [en]

    In this note we consider radially symmetric plurisubharmonic functions and the complex Monge–Ampère operator. We prove among other things a complete characterization of unitary invariant measures for which there exists a solution of the complex Monge–Ampère equation in the set of radially symmetric plurisubharmonic functions. Furthermore, we prove in contrast to the general case that the complex Monge–Ampère operator is continuous on the set of radially symmetric plurisubharmonic functions. Finally we characterize radially symmetric plurisubharmonic functions among the subharmonic ones using merely the laplacian.

1 - 12 of 12
CiteExportLink to result list
Permanent link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf